# SDR DLM88980185

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53247
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Component: 5930557505
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR UPPER AND LOWER SKIN AND REAR CLOSING CHANNEL WERE DAMAGED WHILE PERFORMING MAINTENANCE.  REPAIRED PER ERA 331260-14.
